# SDR AALA2020031329002

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,073 hours, 13,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR, ATTENDANT CONTROL PANEL LOOSE, CAUSES ERROR AND UNDESIRED EMERGENCY LIGHT OPERATION.  SECURED FASTENERS ON FLIGHT ATTENDANT CONTROL PANEL PER AMM 33-22-06. GOOD FOR SERVICE.
